# SDR SWAA2021081095265

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY SUB THRESHOLD WEB BS 464 RBL 28 WL 156 ; / [01] REMOVAL CORROSION ON FWD CARGO BAY SUB THRESHOLD WEB BS 464 RBL 28 WL 156 ; MEASURES L=2.5' X W= 1.8' X D=0.018' MAX MAT LOSS IS 0.018' REMAINING THICKNESS 0.027' FOUND OUT OF LIMITS REWORKED AREA IAW. SRM 53-00-53-1A-2;ALLOWABLE DAMAGE 2 PARAGRAPH 4.A.(2)(A) DETAIL D FIG.103; AND SRM 53-30-15-0I-1 IDENTIFICATION 1 TABLE 4 ITEM 3 FIG.5 . ORIG. THICKNESS 0.045' . USED TOOL DEPTH GAUGE ID:ATS400; DUE DATE:04/2022; [02] VERIFIED CORROSION REMOVAL; EVALUATED; AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2; [03] LOCATED AND DRILLED NEW FWD CARGO BAY SUB THRESHOLD WEB ITEM: 54003-58 LOT #1463905-1; BS 440 TO BS 490 RBL28 WL156 IAW SRM 51-40-05-0G-0 AND DWG #143A8122. THE ENAMEL PAINT IS DOCUMENTED ON TASK CARD TTG8Q004CVKC; DRILLED NEW FWD CARGO BAY SUB THRESHOLD WEB ITEM: 654A0003-58 LOT #1463905-1; BS 440 TO BS 490 RBL28 WL156 IAW SRM 51-40-05-0G-0 AND DWG #143A8122.
